# SDR FDEA201112075186

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Shim
- Part number: 112N70242
- Condition: Migrated
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BETWEEN OTBD NAC FITTING AND LOWER WING SKIN FOUND WITH SHIMS MIGRATION AT WS 303.5.  REPAIR CARRIED OUT IAW EA F-5740-153476, PART 1. REPAIR IS CLASSIFIED AS MAJOR.
